# SDR 98ZZZX4803

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91070
- Make and model: Bolkms BO105C
- Aircraft serial: S145
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Turbine Rotor
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OIL PRESSURE BEGAN TO FLUCTUATE IN CRUISE.  LANDED WITHOUT INCIDENT.  OIL LEVEL ONE AND ONE-HALF QUARTS LOW ON OIL.  NO LEAKS NOTED.  RE-SERVICED AND RETURNED TO SERVICE AFTER PENALTY RUN AND CHECK.  FOLLOW-UP CHECK REVEALED ENGINE OIL CONSUMPTION.  REPLACED TURBINE ROTOR ASSEMBLY.
